i had sex and the condom came off when the boy came the next day i started aviane and now its twi weeks later and im having vaginal cramps everytime i take the pill and im having a brown dischagre and my period didnt come was it suppose to ?is it a chance im pregeant?
You are probably just having some break thru bleeding from starting the pill, but you can take a pregnancy test since you seem to be worried. Make sure you take the first 21 pills correctly( take them everyday, at as close to the same time as you can) before totally relying on it for pregnancy protection. No offense, but it was a bit hard to figure out when you started your pills, did you wait until your period came to start your pills, if you didn't, it has probably messed your cycle up. You are supposed to start them on the first sunday of your period, even if you start on a sunday. It takes a while for them to completely regulate your cycle. Be careful and take that test if you are really worried, but you may just be spotting from adjusting to the pills, or because you didn't wait until your period to start them. Patti
- Aviane Information for Consumers
- Aviane Information for Healthcare Professionals (includes dosage details)
- Side Effects of Aviane (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 29 Sep 2010 • 1 answer
Posted 7 Aug 2011 • 1 answer
Posted 19 Apr 2015 • 1 answer
Posted 3 Nov 2015 • 1 answer
Posted 16 Oct 2017 • 0 answers